# SDR 0600376624

- Difficulty date: February 8, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 98,568 hours, 17,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE A FLOOR PATH EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY AND BATTERIES.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
